# SDR SWAA2021081642905

- Difficulty date: April 15, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT ACB BS767 - BS787 RBL22 WL156. / CORROSION FOUND ON ACB FWD SHIED BS767-787 RBL-22 WL-156 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR-9C LOCATED AND DRILLED NEW SHIELD P/N 7531132 IAW SRM 51-40-05-0G-0 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG #146A0081 REV-A
